Publication
Title
Building multivariate Sato models with linear dependence
Author
Abstract
Language
English
Source (journal)
Quantitative finance. - London
Publication
London : 2019
ISSN
1469-7688
Volume/pages
19:4(2019), p. 619-645
Article Reference
UNSP 1850007
ISI
000463062900006
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 14.05.2020
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 22.11.2018
Last edited 05.11.2019
To cite this reference